Press "Enter" to skip to content

Brain Swelling, Vision Loss are Among Puberty Blocker Side Effects, FDA Admits

by Frankie Stockes


The FDA is admitting that puberty blockers hurt kids and can cause brain swelling and vision loss after identifying multiple young children who developed the symptoms while taking the drugs. The announcement comes as the Biden Administration continues to endorse the use of puberty blockers in children, and after transgender Assistant Health Secretary Rachel Levine claimed that there is “no argument” against their use in kids deemed trans.

The FDA has announced that it’s slapping warning labels on the puberty blockers being prescribed to small children and robbing their bodies of natural development in the name of transgenderism, citing multiple cases of severe and potentially fatal side effects in a group of female patients who fell victim to the drugs.

The U.S. Food and Drug Administration (FDA) identified six cases in females between the ages of 5 and 12, who were taking GnRH agonists, which presented “a plausible association between GnRH agonist use and pseudotumor cerebri.” The National Desk reported, citing a July FDA release…


Read More Here

Daily Headlines

Be First to Comment

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Breaking News: